# SDR CALA2018121402569

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 83,339 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654N0244620
- Condition: Corroded
- Location: Bs  1787-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-49-3-8084, SECONDARY FINDING AFTER REMOVAL OF APU INLET BOX FOUND CORROSION ON UPPER SUPPORT AT STA 1825 TO 1787 S-3R. REF ST SAA N/R 0035392. FOUND CORROSION REMOVAL ON APU INLET BOX SUPPORT AT STA 1825 TO 1787 S-3R OUT OF LIMITS IAW B757-200 SRM 53-80-02-F101. L=4.0. W =1.0, D=.041. REMOVED AND INSTALLED NEW SUPPORT P/N 654N0244-620 IAW DWG 148N3105 AND B757-200 SRM 51-40-02 PG.2. THIS IS TRANSC RIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST SAA PAPER N/R 0035392. WORK WAS ACCOMPLISHED BY MECH V919728. INSPECTION COMPLETED AND ACCEPTED BY VT-SAA INSP V919676 FOR CORRECTIVE ACTION OF LOGPAGE 8455206 SEE UPDATE ABOVE DATED 09DEC18. INSPECTION COMPLETED AND ACCEPTED BY VT-SAA INSP V919676
